Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have sores on face. Tried antibiotic cream. No change. Remedy?

I have had sores on my face in same area for months. They started out looking like acne. I removed the white tops from them. Now they look like: small red dot with a few dots around the red one. At times, they will become white heads again then returning to red dot with a few dots around. I have gone to my Dr. and was given an antib. cream. I used entire tube. No results. Looking for help
Asked On : Thu, 2 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for writing here. Based on your description it seems you are suffering from molluscum contagiosum.It is a viral infection caused by pox virus. Lesions are flesh-colored, dome-shaped, and pearly in appearance. They are often 1–5 millimeters in diameter, with a dimpled center. They are generally not painful, but they may itch or become irritated. Picking or scratching the bumps may lead to further infection or scarring. They may occasionally be complicated by secondary bacterial infections.The virus commonly spreads through skin-to-skin contact. This includes sexual contact or touching or scratching the bumps and then touching the skin. Handling objects that have the virus on them , such as a towel, can also result in infection. The virus can spread from one part of the body to another or to other people. The other diagnosis is simple acne vulgaris ,initially there are white heads and when you pinch them ,they become infected.Treatment for both these conditions varies and it is better you consult a dermatologist .In either case do not squeeze lesion and continue with antibiotic cream.Take care.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor